A note on pseudo-invexity and symmetric duality
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mishra, M. S. & Acharya, D. & Nanda, S., 1985. "On a pair of nonlinear mixed integer programming problems," European Journal of Operational Research, Elsevier, vol. 19(1), pages 98-103, January.
- Kumar, V. & Husain, I. & Chandra, S., 1995. "Symmetric duality for minimax nonlinear mixed integer programming," European Journal of Operational Research, Elsevier, vol. 80(2), pages 425-430, January.
- Nanda, S. & Das, L. N., 1994. "Pseudo-invexity and symmetric duality in nonlinear fractional programming," European Journal of Operational Research, Elsevier, vol. 73(3), pages 577-582, March.
When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:105:y:1998:i:3:p:626-629. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.